# SDR DALA2019061103498

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL TANK ACCESS DOOR #520CT AND #620CT OF WING LEFT -RIGHT. (AI) (AD). NRC 00609: CORROSION LEVEL 2, FUEL ACCESS PLATES #520CT AND #620CT WERE REPLACED AND PART NUMBER WAS VERIFIED PER B717-200 IPC 57-22-01-01 ITEM 065.
